# SDR UPS02438914

- Difficulty date: July 4, 2002
- Submitted: July 31, 2002
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 88,072 hours, 22,099 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, DURING THE REPAIR ASSESSMENT PROGRAM INSPECTION - BS 560 - 566 STR 38R - 39R EXISTING REPAIR DOUBLER THICKNESS AT FWD CARGO DOOR FWD LOWER CORNER AREA OUT OF SRM REPAIR LIMITS.  FWD CARGO DOOR FWD LOWER CORNER AREA REPAIRED AS PER SRM 52-00-03 FIG 4 REFER RAP - SEQUENCE 42 - 17 FOR DETAIL INSTRUCTION.
